BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.51, no.6, pp.1749-1771, 2014 (SCI-Expanded)
Article / Article
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Riemannian submersion, cosymplectic manifold, slant submersion, HERMITIAN-MANIFOLDS, FIELDS
Bursa Uludag University Affiliated:
In this paper, we introduce slant Riemannian submersions from cosymplectic manifolds onto Riemannian manifolds. We obtain some results on slant Riemannian submersions of a cosymplectic manifold. We also give examples and inequalities between the scalar curvature and squared mean curvature of fibres of such slant submersions in the cases where the characteristic vector field is vertical or horizontal.